In this paper we provide existence and uniqueness results for the solution of BSDEs driven by a general square-integrable martingale under partial information. We discuss some special cases where the solution to a BSDE under restricted information can be derived by that related to a problem of a BSDE under full information. In particular, we provide a suitable version of the Föllmer-Schweizer decomposition of a square-integrable random variable working under partial information and we use this achievement to investigate the local risk-minimization approach for a semimartingale financial market model.©2014 Elsevier B.V. All rights reserved.
BSDEs under partial information and financial applications / Ceci, Claudia; A., Cretarola; F., Russo. - In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS. - ISSN 0304-4149. - 124:8(2014), pp. 2628-2653. [10.1016/j.spa.2014.03.003]